A Case of Catatonia and Neuroleptic Malignant Syndrome Probably Associated with Antipsychotic in Korea

Title
A Case of Catatonia and Neuroleptic Malignant Syndrome Probably Associated with Antipsychotic in Korea
Author(s)
구본훈최호동김경근
Keywords
RISK-FACTOR; DIAZEPAM; PROGRESSION; ENTITY
Issue Date
201106
Publisher
KOREAN NEUROPSYCHIATRIC ASSOC
Citation
PSYCHIATRY INVESTIGATION, v.8, no.2, pp.174 - 177
Abstract
Several studies have reported on catatonia caused by the use of antipsychotic drugs and on the association between catatonia and neuroleptic malignant syndrome (NMS), but none has reported such a case in Korea. Here, we report the case of a 20-year-old woman whose catatonia and NMS appeared associated with the administration of an atypical antipsychotic drug. We discuss the association between NMS and catatonia due to neuroleptic use. Psychiatry Investig 2011;8:174-177
URI
http://hdl.handle.net/YU.REPOSITORY/25100http://dx.doi.org/10.4306/pi.2011.8.2.174
ISSN
1738-3684
Appears in Collections:
의과대학 > 정신건강의학교실 > Articles
의과대학 > 영상의학과학교실 > Articles
의과대학 > 정신과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE